About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 570154, 4 pages
http://dx.doi.org/10.1155/2012/570154
Research Article

Divisibility Criteria for Class Numbers of Imaginary Quadratic Fields Whose Discriminant Has Only Two Prime Factors

Department of Mathematics, Faculty of Science, Istanbul University, 34134 Istanbul, Turkey

Received 17 October 2012; Accepted 4 November 2012

Academic Editor: Haydar Akca

Copyright © 2012 A. Pekin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartung, “Proof of the existence of infinitely many imaginary quadratic fields whose class number is not divisible by n,” Journal of Number Theory, vol. 6, pp. 276–278, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Honda, “A few remarks on class numbers of imaginary quadratic number fields,” Osaka Journal of Mathematics, vol. 12, pp. 19–21, 1975. View at Zentralblatt MATH · View at MathSciNet
  3. M. R. Murty, “The ABC conjecture and exponents of class groups of quadratic fields,” in Number Theory, vol. 210 of Contemporary Mathematics, pp. 85–95, American Mathematical Society, Providence, RI, USA, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Nagel, “Über die Klassenzahl imaginär quadratischer Zahlkörper,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 1, pp. 140–150, 1992.
  5. K. Soundararajan, “Divisibility of class numbers of imaginary quadratic fields,” Journal of the London Mathematical Society. Second Series, vol. 61, no. 3, pp. 681–690, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. J. Weinberger, “Real quadratic fields with class numbers divisible by n,” Journal of Number Theory, vol. 5, pp. 237–241, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Yamamoto, “Divisibility by 16 of class number of quadratic fields whose 2-class groups are cyclic,” Osaka Journal of Mathematics, vol. 21, no. 1, pp. 1–22, 1984. View at MathSciNet
  8. N. C. Ankeny and S. Chowla, “On the divisibility of the class number of quadratic fields,” Pacific Journal of Mathematics, vol. 5, pp. 321–324, 1955. View at Zentralblatt MATH · View at MathSciNet
  9. K. Belabas and E. Fouvry, “Sur le 3-rang des corps quadratiques de discriminant premier ou presque premier,” Duke Mathematical Journal, vol. 98, no. 2, pp. 217–268, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Barrucand and H. Cohn, “Note on primes of type x2+32y2, class number, and residuacity,” Journal für die Reine und Angewandte Mathematik, vol. 238, pp. 67–70, 1969. View at MathSciNet
  11. H. Bauer, “Zur berechnung der 2-klassenzahl der quadratischen Zahlkörper mit genau zwei verschiedenen diskriminantenprimteilern,” Journal für die Reine und Angewandte Mathematik, vol. 248, pp. 42–46, 1971. View at MathSciNet
  12. H. Hasse, “Über die teilbarkeit durch 23 der Klassenzahl imaginärquadratischer Zahlkörper mit genau zwei verschiedenen diskriminantenprimteilern,” Journal für die Reine und Angewandte Mathematik, vol. 241, pp. 1–6, 1970. View at MathSciNet
  13. P. Kaplan, K. S. Williams, and K. Hardy, “Divisibilité par 16 du nombre des classes au sens strict des corps quadratiques réels dont le deux-groupe des classes est cyclique,” Osaka Journal of Mathematics, vol. 23, no. 2, pp. 479–489, 1986. View at Zentralblatt MATH · View at MathSciNet
  14. D. Byeon and S. Lee, “Divisibility of class numbers of imaginary quadratic fields whose discriminant has only two prime factors,” Japan Academy. Proceedings. Series A. Mathematical Sciences, vol. 84, no. 1, pp. 8–10, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. J. Cowles, “On the divisibility of the class number of imaginary quadratic fields,” Journal of Number Theory, vol. 12, no. 1, pp. 113–115, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. A. Mollin, “Diophantine equations and class numbers,” Journal of Number Theory, vol. 24, no. 1, pp. 7–19, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet